# SDR USAA2011040791345

- Difficulty date: March 19, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 33,690 hours, 18,710 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725130000200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - LEVEL 2 EXFOLIATION CORROSION ON LOWER RIGHT FUEL ACCESS DOOR 640JB BETWEEN RIB 14 TO RIB 15.  REPLACED LOWER RIGHT FUEL ACCESS DOOR 640JB BETWEEN RIB 14 TO RIB 15 IAW A319 SRM 57-27-11.
